Alert archive / Puerto Rico / Small Craft Advisories in 2014

Small Craft Advisory 20, NWS JSJ

October 17, 2014

NWS JSJ issued this small craft advisory at Oct 17, 2014, 9:24 AM CDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2014, 9:24 AM CDT (14:24 UTC)
Expired
Oct 19, 2014, 3:29 AM CDT
In force
42 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WHCA72 TJSJ 171424
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1024 AM AST FRI OCT 17 2014

...HAZARDOUS SEAS EXPECTED OVER OFFSHORE ATLANTIC WATERS...

.NORTH TO NORTHEAST SWELLS ASSOCIATED TO HURRICANE GONZALO WILL
AFFECT THE ATLANTIC COASTAL WATERS TODAY THROUGH MIDDAY SATURDAY.

AMZ710-172230-
/O.NEW.TJSJ.SC.Y.0020.141017T1424Z-141018T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1024 AM AST FRI OCT 17 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON AST SATURDAY. 

* WINDS...10 KNOTS OR LESS.

* WAVES/SEAS...5 TO 7 FEET IN NORTH TO NORTHEAST SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
400 
WHCA72 TJSJ 172226
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
626 PM AST FRI OCT 17 2014

...HAZARDOUS SEAS EXPECTED OVER OFFSHORE ATLANTIC WATERS...

.NORTH TO NORTHEAST SWELLS ASSOCIATED TO HURRICANE GONZALO WILL
AFFECT THE ATLANTIC COASTAL WATERS TODAY THROUGH MIDDAY SATURDAY.

AMZ710-180800-
/O.CON.TJSJ.SC.Y.0020.000000T0000Z-141018T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
626 PM AST FRI OCT 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST
SATURDAY...

* WINDS...10 KNOTS OR LESS.

* WAVES/SEAS...5 TO 7 FEET IN NORTH TO NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
779 
WHCA72 TJSJ 180228
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1028 PM AST FRI OCT 17 2014

...HAZARDOUS SEAS EXPECTED TO CONTINUE OVER OFFSHORE ATLANTIC
WATERS...

.NORTH TO NORTHEAST SWELLS ASSOCIATED TO HURRICANE GONZALO WILL
CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS THROUGH MIDDAY
SATURDAY.

AMZ710-181030-
/O.CON.TJSJ.SC.Y.0020.000000T0000Z-141018T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1028 PM AST FRI OCT 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST
SATURDAY...

* WINDS...10 KNOTS OR LESS.

* WAVES/SEAS...5 TO 7 FEET IN NORTH TO NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
674 
WHCA72 TJSJ 180826
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
426 AM AST SAT OCT 18 2014

...HAZARDOUS SEAS EXPECTED TO CONTINUE OVER OFFSHORE ATLANTIC
WATERS...

.NORTH TO NORTHEAST SWELLS GENERATED BY HURRICANE GONZALO WILL
CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS THROUGH MIDDAY
SATURDAY.

AMZ710-181600-
/O.CON.TJSJ.SC.Y.0020.000000T0000Z-141018T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
426 AM AST SAT OCT 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

* WINDS...10 KNOTS OR LESS.

* WAVES/SEAS...5 TO 7 FEET IN NORTH TO NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
278 
WHCA72 TJSJ 181419
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1019 AM AST SAT OCT 18 2014

...HAZARDOUS SEAS EXPECTED TO CONTINUE OVER OFFSHORE ATLANTIC
WATERS...

.NORTHEAST SWELLS GENERATED BY HURRICANE GONZALO WILL CONTINUE TO
AFFECT THE ATLANTIC COASTAL WATERS THROUGH THIS AFTERNOON.

AMZ710-182200-
/O.EXT.TJSJ.SC.Y.0020.000000T0000Z-141018T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1019 AM AST SAT OCT 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...10 KNOTS OR LESS.

* WAVES/SEAS...5 TO 7 FEET IN NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
554 
WHCA72 TJSJ 182007
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
407 PM AST SAT OCT 18 2014

...HAZARDOUS SEAS EXPECTED TO CONTINUE OVER OFFSHORE ATLANTIC
WATERS...

.NORTHEAST SWELLS GENERATED BY HURRICANE GONZALO WILL CONTINUE TO
AFFECT THE ATLANTIC COASTAL WATERS THROUGH THIS AFTERNOON.

AMZ710-182200-
/O.CON.TJSJ.SC.Y.0020.000000T0000Z-141018T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
407 PM AST SAT OCT 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...10 KNOTS OR LESS.

* WAVES/SEAS...5 TO 7 FEET IN NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
259 
WHCA72 TJSJ 182153
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
553 PM AST SAT OCT 18 2014

...HAZARDOUS SEAS EXPECTED TO CONTINUE OVER OFFSHORE ATLANTIC
WATERS...

.NORTHEAST SWELLS GENERATED BY HURRICANE GONZALO WILL CONTINUE TO
AFFECT THE ATLANTIC COASTAL WATERS THROUGH THIS AFTERNOON.

AMZ710-191000-
/O.EXT.TJSJ.SC.Y.0020.000000T0000Z-141019T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
553 PM AST SAT OCT 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST SUNDAY...

* WINDS...10 KNOTS OR LESS.

* WAVES/SEAS...5 TO 7 FEET IN NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
614 
WHCA72 TJSJ 182200 CCA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
600 PM AST SAT OCT 18 2014

...HAZARDOUS SEAS EXPECTED TO CONTINUE OVER OFFSHORE ATLANTIC
WATERS...

.NORTHEAST SWELLS GENERATED BY HURRICANE GONZALO WILL CONTINUE TO
AFFECT THE ATLANTIC COASTAL WATERS THROUGH SUNDAY MORNING.

AMZ710-191000-
/O.EXT.TJSJ.SC.Y.0020.000000T0000Z-141019T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
600 PM AST SAT OCT 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST SUNDAY...

* WINDS...10 KNOTS OR LESS.

* WAVES/SEAS...5 TO 7 FEET IN NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
453 
WHCA72 TJSJ 190155
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
955 PM AST SAT OCT 18 2014

...HAZARDOUS SEAS EXPECTED TO CONTINUE OVER OFFSHORE ATLANTIC
WATERS...

.NORTHEAST SWELLS GENERATED BY HURRICANE GONZALO WILL CONTINUE TO
AFFECT THE ATLANTIC COASTAL WATERS THROUGH SUNDAY MORNING.

AMZ710-191000-
/O.CON.TJSJ.SC.Y.0020.000000T0000Z-141019T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
955 PM AST SAT OCT 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SUNDAY...

* WINDS...10 KNOTS OR LESS.

* WAVES/SEAS...5 TO 7 FEET IN NORTHEAST SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
008 
WHCA72 TJSJ 190829
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
429 AM AST SUN OCT 19 2014

...NORTHERLY SWELL FROM HURRICANE GONZALO DIMINISHING...

.SWELL FROM HURRICANE GONZALO ARE DIMINISHING AND SEAS ARE
RETURNING TO MORE NORMAL VALUES. 

AMZ710-190930-
/O.CAN.TJSJ.SC.Y.0020.000000T0000Z-141019T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
429 AM AST SUN OCT 19 2014

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE SMALL
CRAFT ADVISORY. 

SINCE WINDS REMAIN LIGHT TO MODERATE SEAS OF 7 FEET ARE NO LONGER
EXPECTED. INDIVIDUAL WAVES MAY OCCASIONALLY EXCEED 6 FEET TODAY.

$$

SNELL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 4:00 AM CDT, 5 hours 24 minutes earlier.

Area forecast discussion, Oct 17, 4:00 AM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
500 AM AST FRI OCT 17 2014

.SYNOPSIS...AT UPPER LEVELS...A WEAK LOBE OF LOW PRESSURE
EXTENDING OUT OF THE LONG WAVE TROUGH OVER EASTERN NORTH AMERICA
WILL ROTATE OVER PUERTO RICO SUNDAY FROM SOUTH OF HISPANIOLA THIS
MORNING. THIS LOW PRESSURE WILL CONTINUE EAST ALLOWING HIGH
PRESSURE TO BUILD OVER AND NORTH OF THE AREA FROM THE WESTERN
CARIBBEAN DURING THE REST OF THE UP COMING WEEK.

AT MID LEVELS...HIGH PRESSURE WILL CONTINUE OVER AND AROUND THE
AREA THROUGH THE END OF NEXT WEEK. MID LEVELS REMAIN DRY TO VERY
DRY DURING THE PERIOD.

AT LOWER LEVELS...A NARROW RIDGE OF HIGH PRESSURE FROM THE WEST
CENTRAL ATLANTIC WILL REMAIN OVER THE AREA THROUGH SATURDAY. WEAK
LOW PRESSURE IN THE WESTERN TROPICAL ATLANTIC WILL MOVE WEST
NORTHWEST OVER THE ATLANTIC WATERS NORTH OF THE AREA FORMING A
TROUGH FROM THE SOUTHWEST CARIBBEAN ACROSS THE FORECAST AREA. HIGH
PRESSURE MOVES INTO THE WESTERN ATLANTIC ON TUESDAY AND TRADE WIND
FLOW INCREASES DURING THE WEEK. THIS FLOW TURNS MORE SOUTHEASTERLY
LATER NEXT WEEK.

&&

.DISCUSSION...SHOWERS LINGERED OVER A FEW AREAS IN PUERTO RICO
UNTIL ALMOST MIDNIGHT. MORE SHOWERS FORMED OVERNIGHT OVER LOCAL
WATERS AND FLOWED IN AN ANTICYCLONIC FASHION AROUND A HIGH OVER
NORTHEAST PUERTO RICO. WINDS WILL BE LIGHT AGAIN FRIDAY WITH THE
SOUNDING FORECAST WINDS OVER SAN JUAN 7 KNOTS OR LESS THROUGH 25
KFT WITH CALM WINDS FORECAST FROM 5 TO 12 KFT. THE SOUNDING ALSO
SHOWS A LAYER FROM 5 TO 10 KFT WITH LESS THAN CONDITIONAL
INSTABILITY THAT WILL DELAY MOST SHOWER FORMATION UNTIL EARLY
AFTERNOON. UPPER LEVEL CONDITIONS BECOME MORE FAVORABLE SATURDAY
AS THE LOW IN THE UPPER LEVELS ROTATES THROUGH THE AREA FROM THE
SOUTHWEST...BUT AT LOWER LEVELS...MOISTURE DIMINISHES FROM 1.9
INCHES THURSDAY TO AROUND 1.5 INCHES ON SATURDAY OFF-SETTING
THIS. LOW PRESSURE OVER THE AREA ON SUNDAY AT UPPER LEVELS WILL
COMBINE WITH BETTER PRECIPITABLE WATER TO GENERATE A FEW MORE
THUNDERSTORMS ON SUNDAY AND MONDAY. MOISTURE SPIKES ON TUESDAY
AND SHOWER CHANCES ALSO INCREASE OVER MUCH OF INTERIOR PUERTO
RICO. SHOWERS WILL ALSO GENERALLY INCREASE OVER THE U.S. VIRGIN
ISLANDS AFTER SUNDAY. RAINFALL AMOUNTS WILL REMAIN BELOW NORMAL
WITH NO SIGNIFICANT FEATURES TO TRIGGER WIDESPREAD RAINS.

&&

.AVIATION...VFR CONDS EXPECTED THROUGH THE FORECAST PERIOD.
HOWEVER...BETWEEN 17/16-23Z SHRA/TSRA EXPECTED OVER THE INTERIOR
SECTIONS OF PR CREATING BRIEF MVFR CIGS AND MTN TOP OBSCURATIONS
IMPACTING MAINLY TJBQ AND TJMZ. LOW LEVEL WINDS WILL BE LIGHT AND
VARIABLE EARLY IN THE MORNING WITH 5 TO 12 KNOT SEA BREEZES
FORMING AFTER 17/14Z.

&&

.MARINE...HURRICANE GONZALO WILL CONTINUE SENDING SWELL INTO THE
LOCAL ATLANTIC WATERS AND CONNECTING PASSAGES...BUT THESE SWELL
WILL SLOWLY SUBSIDE DURING THE WEEK EVEN AS THE PERIOD LENGTHENS
TO AS MUCH AS 14 SECONDS BY THE END OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  90  78  88  77 /  20  20  20  30
STT  88  78  87  79 /  20  10  10  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

27/12
Hazardous weather outlook, Oct 17, 5:04 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
604 AM AST FRI OCT 17 2014

AMZ710>745-PRZ001>013-181015-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
604 AM AST FRI OCT 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

MOISTURE AVAILABILITY ALONG WITH LOCAL EFFECTS AND DIURNAL HEATING
MAY BE SUFFICIENT TO ALLOW FOR SOME AFTERNOON SHOWERS WITH
POSSIBLE ISOLATED THUNDERSTORMS MAINLY ACROSS CENTRAL AND WESTERN
SECTIONS OF PUERTO RICO. BEACH GOERS SHOULD EXERCISE CAUTION
MAINLY ACROSS THE ATLANTIC COASTLINE DUE TO PULSES OF NORTHEAST
SWELLS ASSOCIATED WITH HURRICANE GONZALO THAT WILL GENERATE RIP
CURRENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-181015-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
604 AM AST FRI OCT 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

BEACH GOERS SHOULD EXERCISE CAUTION MAINLY ACROSS THE NORTHERN
COASTLINES DUE TO PULSES OF NORTHEAST SWELLS ASSOCIATED WITH
HURRICANE GONZALO THAT WILL GENERATE RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.